# SDR UALA2011121606919

- Difficulty date: December 15, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 64,678 hours, 9,476 cycles
- Engine: Pwa PW40903
- System (JASC): 5754 · Leading Edge Devices
- Part: Fastener
- Condition: Missing
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD SLAT INBD SLAT LINKAGE FAIRING PANEL MISSING 1 FASTENER.
